Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44255
DC FieldValueLanguage
dc.contributor.authorCaballero, J.en_US
dc.contributor.authorHarjani, J.en_US
dc.contributor.authorSadarangani, K.en_US
dc.contributor.otherHarjani, Jackie-
dc.contributor.otherSadarangani, Kishin-
dc.contributor.otherSadarangani, Kishin-
dc.date.accessioned2018-11-21T21:26:55Z-
dc.date.available2018-11-21T21:26:55Z-
dc.date.issued2011en_US
dc.identifier.issn0898-1221en_US
dc.identifier.urihttp://hdl.handle.net/10553/44255-
dc.description.abstractIn this paper, we investigate the existence and uniqueness of positive solutions for the following singular fractional boundary value problem D0 +αu(t)+f(t,u(t))=0,0<t<1,u(0)=u(1)=0, where 1<α≤2, D0+α is the standard Riemann-Liouville differentiation and f(0,1]×[0,∞)[0,∞) with lim t→0 + f(t,-)=∞ (i.e., f is singular at t=0). Our analysis relies on a fixed point theorem in partially ordered sets.en_US
dc.languageengen_US
dc.relationAnalisis No Lineal y Aplicaciones.en_US
dc.relation.ispartofComputers and Mathematics with Applicationsen_US
dc.sourceComputers and Mathematics with Applications [ISSN 0898-1221], v. 62 (3), p. 1325-1332en_US
dc.subject120215 Ecuaciones integralesen_US
dc.subject.otherOrdinary Differential-Equations
dc.subject.otherPartially Ordered Sets
dc.subject.otherFixed-Point
dc.subject.otherExistence
dc.subject.otherUniqueness
dc.subject.otherTheorems
dc.titlePositive solutions for a class of singular fractional boundary value problemsen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1016/j.camwa.2011.04.013
dc.identifier.scopus79960973986-
dc.identifier.isi000294083500048-
dcterms.isPartOfComputers & Mathematics With Applications-
dcterms.sourceComputers & Mathematics With Applications[ISSN 0898-1221],v. 62 (3), p. 1325-1332-
dc.contributor.authorscopusid7102010775-
dc.contributor.authorscopusid26032169000-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn1873-7668-
dc.description.lastpage1332-
dc.identifier.issue3-
dc.description.firstpage1325-
dc.relation.volume62-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.identifier.wosWOS:000294083500048-
dc.contributor.daisngid2480670-
dc.contributor.daisngid1541639-
dc.contributor.daisngid298123-
dc.identifier.investigatorRIDM-2885-2014-
dc.identifier.investigatorRIDNo ID-
dc.contributor.wosstandardWOS:Caballero, J
dc.contributor.wosstandardWOS:Harjani, J
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateAgosto 2011
dc.identifier.ulpgces
dc.description.sjr1,185
dc.description.jcr1,747
dc.description.sjrqQ1
dc.description.jcrqQ1
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-3154-6773-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameHarjani Saúco, Jackie Jerónimo-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

SCOPUSTM   
Citations

32
checked on Jun 20, 2021

WEB OF SCIENCETM
Citations

34
checked on Jun 20, 2021

Page view(s)

40
checked on Jun 21, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.